# SDR UPS96221528

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FUSELAGE SKIN CORRODED AT FUSELAGE LAP SEAT AT BS 303, STR 24L.  LFEC REVEALED MORE THAN 10 PERCENT MATERIAL LOSS AT BS 295.  CUT OUT SECTION OF SKIN 5 BY 3.  INSTALLED DOUBLER REPAIR IAW SRM 53-30-03 FIG 14.
